# SDR COMA0860284

- Difficulty date: June 10, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 24,289 hours, 22,030 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 654
- Condition: Faulty
- Location: Nlg
- Part time: 24,284 hours, 22,026 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED NOSE GEAR DISAGREE MESSAGE ON APPROACH.  FOLLOWED QRH, DECLARED EMERGENCY.  LANDING GEAR LOWERED ON RECYCLE.  LANDED WITHOUT INCIDENT.  REPLACED MGL PRIORITY VALVE.  NO FURTHER DEFECTS.  (S)
